Stochastic flows of diffeomorpbisms on manifolds driven by infinite-dimensional semimartingales with jumps

APPLEBAUM, D. and TANG, F.C., 2001. Stochastic flows of diffeomorpbisms on manifolds driven by infinite-dimensional semimartingales with jumps. Stochastic Processes and Their Applications, 92 (2), pp. 219-236. ISSN 0304-4149

Full text not available from this repository.
Item Type: Journal article
Publication Title: Stochastic Processes and Their Applications
Creators: Applebaum, D. and Tang, F.C.
Publisher: Elsevier Science BV
Place of Publication: Amsterdam, Netherlands
Date: 2001
Volume: 92
Number: 2
ISSN: 0304-4149
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:24
Last Modified: 09 Oct 2015 10:24
URI: http://irep.ntu.ac.uk/id/eprint/12532

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year